# SDR REXA2022092002112

- Difficulty date: September 19, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 33,771 hours, 23,462 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: SH6703657413
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT OVERWING EXIT DOOR (S/N SBO538) TOP EDGE MEMBER IS CRACKED.	REPAIRED IAW EA CRJ952-14361 REV-IR DATED: 8/26/2022.
